Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2010  |  Volume : 42  |  Issue : 1  |  Page : 50--52

Imatinib-induced pancreatitis

Mahesh R Varma, Shibi Mathew, Devadas Krishnadas, KR Vinayakumar 
 Department of Medical Gastroenterology, Medical College, Thiruvananthapuram, India

Correspondence Address:
Mahesh R Varma
Department of Medical Gastroenterology, Medical College, Thiruvananthapuram
India

Drug-induced pancreatitis is a rare but serious complication of many drugs, some of which have been well documented. Here we present a case of a middle-aged man with chronic myeloid leukemia who developed acute pancreatitis after being initiated on imatinib mesylate. The case history, the pharmacodynamics, uses, and adverse effects of imatinib mesylate are discussed in detail.


How to cite this article:
Varma MR, Mathew S, Krishnadas D, Vinayakumar K R. Imatinib-induced pancreatitis.Indian J Pharmacol 2010;42:50-52


How to cite this URL:
Varma MR, Mathew S, Krishnadas D, Vinayakumar K R. Imatinib-induced pancreatitis. Indian J Pharmacol [serial online] 2010 [cited 2022 May 25 ];42:50-52
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2010;volume=42;issue=1;spage=50;epage=52;aulast=Varma;type=0